# SDR USAA960426

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779221
- Condition: Cracked
- Location: Bs 256-408
- Part time: 38,909 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5/C5 CHECK INSPECTION, FOUND 1 INCH CRACK IN LOWER FLANGE IN LONGERON 17R, 4 PLACES AT STATION 256, 408, 370 AND 389.  REMOVED DAMAGED SECTION OF LONGERON AND ACCOMPLISHED SPLICE REPAIR PER SRM 53-02 PAGE 2A.  (M)
